# SDR AU960385

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 37210
- Condition: Corroded
- Location: Wing Ail/Elv Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON CENTRE AND INBOARD HINGE BRACKETS CORRODED - RH AILERON CENTRE HINGE BRACKET CORRODED
